Alert archive / Colorado / High Wind Watches in 2015
High Wind Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Nov 9, 2015, 3:04 PM MST for 4 counties in Colorado. It took effect at Nov 11, 2015, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 9, 2015, 3:04 PM MST (22:04 UTC)
- In effect from
- Nov 11, 2015, 5:00 AM MST
- Expired
- Nov 10, 2015, 3:01 PM MST
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2494 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
553 WWUS75 KPUB 092204 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MST MON NOV 9 2015 COZ095>099-100615- /O.NEW.KPUB.HW.A.0001.151111T1200Z-151112T0000Z/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 304 PM MST MON NOV 9 2015 ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. * LOCATION...BACA...BENT...KIOWA AND PROWERS COUNTIES IN EASTERN COLORADO. * CAUSE AND TIMING...A STRONG WINTER STORM WILL PASS JUST NORTH OF THE REGION DURING THE DAY WEDNESDAY...BRINGING HIGH WINDS TO MUCH OF EASTERN COLORADO. THE WINDIEST PERIOD WILL LIKELY OCCUR FROM SHORTLY AFTER SUNRISE WEDNESDAY INTO EARLY WEDNESDAY AFTERNOON. * WIND...NORTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACT...STRONG CROSSWINDS ON EAST TO WEST HIGHWAYS WILL MAKE TRAVEL DIFFICULT...ESPECIALLY ALONG HIGHWAY 50 FROM LAS ANIMAS EASTWARD AND ALONG HIGHWAY 96 THROUGH KIOWA COUNTY. SOME COMMERCIAL POWER INTERRUPTION IS ALSO POSSIBLE. AREAS OF BLOWING DUST MAY OCCUR AS WELL...WITH REDUCED VISIBILITY...ESPECIALLY AROUND LAMAR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
925 WWUS75 KPUB 100244 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 744 PM MST MON NOV 9 2015 COZ095>099-101200- /O.CON.KPUB.HW.A.0001.151111T1200Z-151112T0000Z/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 744 PM MST MON NOV 9 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON... * LOCATION...KIOWA...BENT...PROWERS AND BACA COUNTIES. * CAUSE AND TIMING...A STRONG WINTER STORM WILL MOVE THROUGH NORTHEAST COLORADO WEDNESDAY...BRINGING HIGH WINDS TO MUCH OF SOUTHEAST COLORADO. THE STRONGEST WINDS WILL LIKELY OCCUR FROM WEDNESDAY MORNING INTO THE AFTERNOON. * WIND...NORTHWEST 30 TO 40 GUSTING TO 60 MPH. * IMPACT...STRONG CROSSWINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON EAST WEST ROADS...LIKE HIGHWAYS 50 AND 96. AREAS OF BLOWING SNOW AND DUST MAY DROP VISIBILITIES TO NEAR ZERO AT TIMES. POWER DISRUPTIONS MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR HAZARDOUS HIGH WINDS TO DEVELOP. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS TO AT LEAST 58 MPH...ARE POSSIBLE. CONTINUE TO MONITOR THE LATEST FORECASTS. THE HIGH WIND WATCH MAY BE UPGRADED TO HIGH WIND WARNING IF THE THREAT BECOMES MORE CERTAIN. && $$
419 WWUS75 KPUB 101104 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 404 AM MST TUE NOV 10 2015 COZ095>099-101915- /O.CON.KPUB.HW.A.0001.151111T1200Z-151112T0000Z/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 404 AM MST TUE NOV 10 2015 ...A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... * LOCATION...KIOWA...BENT...PROWERS AND BACA COUNTIES. * CAUSE AND TIMING...A STRONG WINTER STORM WILL MOVE ACROSS EAST CENTRAL COLORADO FROM LATER TONIGHT INTO WEDNESDAY...BRINGING HIGH WINDS TO MUCH OF SOUTHEASTERN COLORADO. THE STRONGEST WINDS WILL LIKELY OCCUR FROM LATE TONIGHT INTO WEDNESDAY AFTERNOON. * WIND...NORTHWEST 30 TO 40 GUSTING TO 60 MPH AT TIMES. * IMPACT...STRONG CROSSWINDS WILL BE CAPABLE OF CREATING HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON EAST WEST ROADS...INCLUDING BUT NOT LIMITED TO HIGHWAYS 50 AND 96. AREAS OF BLOWING SNOW AND OR DUST MAY DROP VISIBILITIES TO NEAR ZERO AT TIMES. POWER DISRUPTIONS MAY ALSO BE NOTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR HAZARDOUS HIGH WINDS TO DEVELOP. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS TO AT LEAST 58 MPH...ARE ANTICIPATED. CONTINUE TO MONITOR THE LATEST FORECASTS. THE HIGH WIND WATCH MAY BE UPGRADED TO HIGH WIND WARNING IF THE THREAT BECOMES MORE CERTAIN. && $$
600 WWUS75 KPUB 101806 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1106 AM MST TUE NOV 10 2015 COZ095>099-110215- /O.CON.KPUB.HW.A.0001.151111T1200Z-151112T0000Z/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 1106 AM MST TUE NOV 10 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... * LOCATION...KIOWA...BENT...PROWERS AND BACA COUNTIES. * CAUSE AND TIMING...A STRONG WINTER STORM WILL MOVE ACROSS EAST CENTRAL COLORADO FROM LATER TONIGHT INTO WEDNESDAY...BRINGING HIGH WINDS TO MUCH OF SOUTHEASTERN COLORADO. THE STRONGEST WINDS WILL LIKELY OCCUR FROM EARLY MORNING INTO MID AFTERNOON ON WEDNESDAY. * WIND...NORTHWEST 30 TO 40 GUSTING TO 60 MPH. * IMPACT...STRONG CROSSWINDS MAY CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON EAST WEST ROADS... INCLUDING HIGHWAYS 50 AND 96. AREAS OF BLOWING SNOW AND OR DUST MAY DROP VISIBILITIES TO NEAR ZERO AT TIMES. POWER DISRUPTIONS MAY ALSO BE NOTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR HAZARDOUS HIGH WINDS TO DEVELOP. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS TO AT LEAST 58 MPH...ARE ANTICIPATED. CONTINUE TO MONITOR THE LATEST FORECASTS. THE HIGH WIND WATCH MAY BE UPGRADED TO HIGH WIND WARNING IF THE THREAT BECOMES MORE CERTAIN. && $$
187 WWUS75 KPUB 102201 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MST TUE NOV 10 2015 COZ095>099-110615- /O.UPG.KPUB.HW.A.0001.151111T1200Z-151112T0000Z/ /O.NEW.KPUB.HW.W.0001.151111T1200Z-151112T0000Z/ WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 301 PM MST TUE NOV 10 2015 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...KIOWA...BENT...PROWERS AND BACA COUNTIES. * CAUSE AND TIMING...A STRONG WINTER STORM WILL MOVE ACROSS EAST CENTRAL COLORADO FROM LATE TONIGHT THROUGH WEDNESDAY...BRINGING HIGH WINDS TO MUCH OF SOUTHEASTERN COLORADO. THE STRONGEST WINDS WILL LIKELY OCCUR FROM EARLY MORNING INTO MID AFTERNOON ON WEDNESDAY. * WIND...NORTHWEST 30 TO 40 GUSTING TO 65 MPH. * IMPACT...STRONG CROSSWINDS WILL CREATE HAZARDOUS TRAVEL CONDITIONS...ESPECIALLY ON EAST WEST ROADS... INCLUDING HIGHWAYS 50 AND 96. AREAS OF BLOWING SNOW AND DUST MAY DROP VISIBILITIES TO NEAR ZERO ON AREA ROADWAYS. POWER DISRUPTIONS MAY ALSO BE POSSIBLE. LOOSE OUTDOOR LAWN FURNITURE...SUCH AS CHAIRS AND TABLES...COULD BECOME AIRBORNE AND DAMAGED. TAKE PRECAUTION TO SECURE LOOSE OUTDOOR ITEMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR HAZARDOUS HIGH WINDS TO DEVELOP. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS TO AT LEAST 58 MPH...ARE ANTICIPATED. CONTINUE TO MONITOR THE LATEST FORECASTS. THE HIGH WIND WATCH MAY BE UPGRADED TO HIGH WIND WARNING IF THE THREAT BECOMES MORE CERTAIN. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 9, 10:07 AM MST, 4 hours 57 minutes earlier.
Area forecast discussion, Nov 9, 10:07 AM MST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1007 AM MST MON NOV 9 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 459 AM MST MON NOV 9 2015 ANOTHER MILD DAY EXPECTED WITH TEMPERATURES WARMING A FEW DEGREES OVER YESTERDAY...PARTICULARLY ACROSS THE PLAINS AND I-25 CORRIDOR. WEST COAST UPPER TROF WILL MOVE TOWARD THE GREAT BASIN TONIGHT INTO TUESDAY. THIS WILL RESULT IN INCREASING SOUTHWEST FLOW ACROSS THE HIGHER AREAS TODAY INTO TONIGHT. WITH UPPER TROF STILL WELL OFF TO THE WEST TODAY...WINDS DO NOT LOOK STRONG ENOUGH TO RESULT IN FIRE WEATHER CONCERNS JUST YET. IN FACT...LOWERING PRESSURES ALONG THE I- 25 CORRIDOR WILL PULL SFC WINDS SOUTHEASTERLY ACROSS THE MAJORITY OF THE SOUTHEAST PLAINS. THIS MAY KEEP US FROM REALIZING FULL POTENTIAL OF THE WARMING ALOFT...AND HAVE KEPT TEMPERATURES TODAY IN THE MID 60S ACROSS THE PLAINS. TONIGHT...LEE TROF WILL KEEP WESTERLY DRAINAGE WINDS CONTINUING THROUGH THE NIGHT...AND MT PEAK WINDS WILL BE ON THE INCREASE AHEAD OF THE APPROACHING SYSTEM. THIS WILL KEEP MIN TEMPS ON THE MILD SIDE...WITH SOME AREAS STAYING IN THE LOWER 40S ALONG THE LOWER EASTERN SLOPES TO THE WEST OF I-25. STILL LOOKS LIKE PRECIPITATION WILL HOLD OFF UNTIL THE TUESDAY TIME FRAME...BUT CLOUDS WILL BE ON THE INCREASE OUT WEST. -KT .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 459 AM MST MON NOV 9 2015 MAIN ISSUES DURING THE LONGER TERM CONTINUE TO INCLUDE SNOW AMOUNTS...POPS...TEMPERATURES AND GUSTY WINDS AS WELL AS LOCALIZED ELEVATED FIRE WEATHER THREATS AT TIMES. METEOROLOGICAL FOCUS CONTINUES TO REMAIN ON THE AMOUNT OF IMPACT THAT PROJECTED DEVELOPING STORM SYSTEM WILL HAVE ON THE FORECAST DISTRICT...ESPECIALLY FROM LATER TUESDAY INTO WEDNESDAY. TUESDAY SHOULD BEGIN DRY ACROSS THE FORECAST DISTRICT IN COMBINATION WITH ABOVE SEASONAL EARLY TO MID NOVEMBER TEMPERATURES AND LOCALIZED GUSTY WINDS. THEN A RELATIVELY VIGOROUS AND QUICK MOVING CLOSED UPPER LOW LOCATED OVER SOUTHERN UTAH AT 00Z WEDNESDAY IS PROJECTED TO MOVE ACROSS THE CWFA TUESDAY NIGHT AND THEN INTO NORTH-CENTRAL KANSAS BY 18Z WEDNESDAY BEFORE SHIFTING INTO WISCONSIN BY 06Z THURSDAY. PER LATEST COMPUTER SIMULATIONS...PV ANALYSIS AND FORECAST MODEL SOUNDINGS...IT APPEARS THAT THE HIGHEST POTENTIAL FOR UNSETTLED METEOROLOGICAL CONDITIONS(INCLUDING AREAS OF SNOW/BLOWING SNOW...WINDY CONDITIONS AND COLDER TEMPERATURES)...SHOULD BE NOTED FROM LATE TUESDAY AFTERNOON INTO WEDNESDAY MORNING. HAVE ISSUED A WINTER STORM WATCH FOR THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET...WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET...THE LA GARITA MOUNTAINS ABOVE 10000 FEET...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET AND PIKES PEAK ABOVE 11000 FEET DURING THIS TIME-FRAME DUE TO A COMBINATION OF SNOW AND GUSTY WINDS...ALTHOUGH SOME LOCATIONS IN THE WINTER STORM WATCH MAY HAVE ISSUES IN REALIZING SNOW CRITERIA. IN ADDITION...LOCATIONS NEAR THE WATCH LOCATIONS...SUCH AS EL PASO COUNTY(ESPECIALLY NORTHERN AND EASTERN SECTIONS)...LOWER ELEVATIONS OF TELLER COUNTY AND POSSIBLY EVEN INTO PORTIONS OF NORTHEASTERN PUEBLO...CROWLEY AND KIOWA COUNTIES HAVE THE POTENTIAL OF EXPERIENCING SOME SNOW AND BLOWING SNOW CONDITIONS ...PRIMARILY FROM APPROXIMATELY 09Z TO 18Z WEDNESDAY. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY AND REFINE WINTER WEATHER HIGHLIGHTS AS NEEDED. ALSO...LOCALIZED AREAS OF NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS ARE STILL ANTICIPATED AT TIMES TUESDAY AFTERNOON...PRIMARILY OVER PORTIONS OF HUERFANO...LAS ANIMAS AND BACA COUNTIES. WFO PUEBLO CONTEMPLATED ISSUING A FIRE WEATHER HIGHLIGHT...HOWEVER AFTER COORDINATION WITH SURROUNDING OFFICES...WILL HOLD OFF FOR NOW AND CONTINUE TO MONITOR LATEST TRENDS. IT STILL APPEARS THAT A RETURN TO DRIER CONDITIONS SHOULD BE NOTED FROM THURSDAY INTO THE WEEKEND AS A BASICALLY DRY PATTERN DEVELOPS OVER SOUTHERN COLORADO. FINALLY...COOLEST CONDITIONS DURING THE LONGER TERM ARE EXPECTED FROM WEDNESDAY INTO FRIDAY...WITH WARMEST CONDITIONS PREVAILING TUESDAY AND THEN AGAIN DURING THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1006 AM MST MON NOV 9 2015 VFR CONDITIONS AT ALL THREE TERMINALS THROUGH THE NEXT 24 HOURS WITH DIURNALLY DRIVEN WINDS. GUSTY WINDS ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON ACROSS THE REGION AS AN UPPER LEVEL STORM APPROACHES THE AREA. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR COZ058-060-061-066-068-082. && AVIATION...MOZLEY
Hazardous weather outlook, Nov 9, 6:19 AM MST, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 619 AM MST MON NOV 9 2015 COZ058>089-093>099-101330- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 619 AM MST MON NOV 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A RELATIVELY VIGOROUS AND QUICK MOVING STORM SYSTEM IS EXPECTED TO IMPACT THE REGION FROM LATER TUESDAY AFTERNOON INTO WEDNESDAY. MOUNTAIN SNOWS ARE PROJECTED TO DEVELOP BY LATER TUESDAY AFTERNOON AND THEN SPREAD EAST FROM TUESDAY NIGHT INTO WEDNESDAY. A WINTER STORM WATCH HAS BEEN ISSUED FROM LATE TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR THE WESTERN MOSQUITO RANGE AND EASTERN LAKE COUNTY ABOVE 11000 FEET...THE EASTERN SAWATCH MOUNTAINS ABOVE 11000 FEET...WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FEET...THE LA GARITA MOUNTAINS ABOVE 10000 FEET...THE EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FEET AND PIKES PEAK ABOVE 11000 FEET. TOTAL SNOW ACCUMULATIONS IN EXCESS OF 8 INCHES WILL BE POSSIBLE OVER THESE LOCATIONS DURING THIS EVENT. IN ADDITION...STRONG WINDS...CAPABLE OF PRODUCING BLOWING SNOW AT TIMES WILL BE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY MORNING...PRIMARILY NORTH OF HIGHWAY 50. ALSO...LOCALIZED AREAS OF NEAR CRITICAL TO CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED AT TIMES TUESDAY AFTERNOON...PRIMARILY OVER PORTIONS OF HUERFANO...LAS ANIMAS AND BACA COUNTIES. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS CONCERNING THIS POTENTIAL DEVELOPING MID-WEEK STORM SYSTEM...ESPECIALLY IF YOU HAVE TRAVEL OR OUTDOOR ACTIVITIES PLANNED DURING THE TUESDAY AFTERNOON INTO WEDNESDAY TIME-FRAME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 4:13 AM MST | Winter Storm Watch | PUB | Chaffee, Conejos, El Paso, Lake, Mineral, Rio Grande and 2 more | 11 hr |
| Nov 9, 2:48 PM MST | Red Flag Warning | PUB | Baca, Huerfano, Las Animas | 26 hr |
| Nov 9, 2:56 PM MST | Winter Weather Advisory | PUB | Chaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more | 44 hr |
Nearby
High Wind Watches in Colorado, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.